Yan Peng
Results

Journal Article
An MRT Extension to the Multigrid Lattice Boltzmann Method
Communications in Computational Physics, Vol. 26 (2019), Iss. 4 : pp. 1178–1195

Journal Article
Computational Modeling of Membrane Viscosity of Red Blood Cells
Communications in Computational Physics, Vol. 17 (2015), Iss. 4 : pp. 1073–1087

Journal Article
Response and Recovery Times of Elastic and Viscoelastic Capsules in Shear Flow
Communications in Computational Physics, Vol. 17 (2015), Iss. 5 : pp. 1151–1168

Journal Article
Shape Recovery of Elastic Capsules from Shear Flow Induced Deformation
Communications in Computational Physics, Vol. 16 (2014), Iss. 1 : pp. 56–74

Journal Article
Sharp Conditions on Global Existence and Non-Global Existence of Solutions of Cauchy Problem for 1D Generalized Boussinesq Equations.
Journal of Partial Differential Equations, Vol. 30 (2017), Iss. 2 : pp. 95–110

Journal Article
A Direct Method for Solving Three-Dimensional Elliptic Interface Problems
International Journal of Numerical Analysis and Modeling, Vol. 21 (2024), Iss. 3 : pp. 353–374